MathSciNet Relay Station
MathSciNet bibliographic data
MR1915877 37D40 (11A55 11F06 37B10 37E15)
Grabiner, David J.; Lagarias, Jeffrey C. Cutting sequences for geodesic flow on the modular surface and continued fractions. Monatsh. Math. 133 (2001), no. 4, 295–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement